Drug withdrawal

Porkette

Veteran
Messages
1,730
Reaction score
168
Points
173
Hi Itr786,

Keppra gave me a wicked temper and I was on it for only 1 month the drug also increased my seizures. This could
be the reason why you are having anger problems and it's going to take some time for the keppra to be completely
cleaned out of your system. Also if you have frontal lobe seizures or right temporal lobe seizures that can cause a person
to be very emotional and sometimes have problems with their temper. I had that problem in my teens and it wasn't until
I went on Depakote that all of that stopped. I wish you the best of luck and May God Bless You

Sue
 

Nakamova

Super Moderator / Thank You Queen
Moderator
Messages
16,782
Reaction score
235
Points
173
I recommend you wait before doing the next step in the taper -- it can help to give your brain a chance to adjust at each level. Another thing to consider is taking a B6 supplement -- it’s known to help with Keppra's mood-related side effects. Some people find that B6 interferes with their sleep, so if you try it probably best to take it earlier in the day.

Good luck! It's no fun having a medication mess with your moods.
 
Top